MAUDE Adverse Event Report: ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number HPWAS-35-260
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Product code: dqx this mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.Blank fields on this form indicate the information is unknown or unavailable.
 
Event or Problem Description
It was reported that the roadrunner uniglide hydrophilic wire guide was sticky and difficult to advance.It was later found that the wire's hydrophilic coating had mostly come off.The procedure was still completed with this device, and there were no injuries or additional procedures reported.No pieces of the device were left in the patient.

Brand Name
ROADRUNNER UNIGLIDE HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
MDR Report Key7886992
Report Number1820334-2018-02928
Device Sequence Number1395630
Product Code DQX
UDI-Device Identifier00827002305069
UDI-Public(01)00827002305069(17)180304(10)5685698
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2018
Device Catalogue NumberHPWAS-35-260
Device Lot Number5685698
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1